Free Access
Issue
ESAIM: PS
Volume 6, 2002
Page(s) 1 - 19
DOI https://doi.org/10.1051/ps:2002001
Published online 15 November 2002
  1. C. Baiocchi and G.A. Pozzi, Error estimates and free-boundary convergence for a finite-difference discretization of a parabolic variational inequality. RAIRO Anal. Numér./Numer. Anal. 11 (1977) 315-340. [Google Scholar]
  2. V. Bally, M.E. Caballero and B. Fernandez, Reflected BSDE's, PDE's and Variational Inequalities. J. Theoret. Probab.(submitted). [Google Scholar]
  3. A. Bensoussans and J.-L. Lions, Applications of the Variational Inequalities in Stochastic Control. North Holland (1982). [Google Scholar]
  4. A.N. Borodin and P. Salminen, Handbook of Brownian Motion Facts and Formulae. Birkhauser (1996). [Google Scholar]
  5. M. Broadie and J. Detemple, American option valuation: New bounds, approximations, and a comparison of existing methods. Rev. Financial Stud. 9 (1995) 1211-1250. [CrossRef] [Google Scholar]
  6. N. El Karoui, C. Kapoudjan, E. Pardoux, S. Peng and M.C. Quenez, Reflected Solutions of Backward Stochastic Differential Equations and related Obstacle Problems for PDE's. Ann. Probab. 25 (1997) 702-737. [Google Scholar]
  7. W. Feller, An Introduction to Probability Theory and its Applications, Vol. II. John Wiley and Sons (1966). [Google Scholar]
  8. D. Lamberton, Error Estimates for the Binomial Approximation of American Put Options. Ann. Appl. Probab. 8 (1998) 206-233. [CrossRef] [MathSciNet] [Google Scholar]
  9. D. Lamberton, Brownian optimal stopping and random walks, Preprint 03/98. Université de Marne-la-Vallée (1998). [Google Scholar]
  10. D. Lamberton and G. Pagès, Sur l'approximation des réduites. Ann. Inst. H. Poincaré Probab. Statist. 26 (1990) 331-335. [MathSciNet] [Google Scholar]
  11. D. Lamberton and C. Rogers, Optimal Stopping and Embedding, Preprint 17/99. Université de Marne-la-Vallée (1999). [Google Scholar]
  12. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion. Springer Verlag, Berlin Heidelberg (1991). [Google Scholar]
  13. A.W. Roberts and D.E. Varberg, Convex Functions. Academic Press, New York (1973). [Google Scholar]
  14. B. Saussereau, Sur une classe d'équations aux dérivées partielles. Ph.D. Thesis of the University of Le Mans, France (2000). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.